# SDR MWEA020421

- Difficulty date: June 10, 2002
- Submitted: June 19, 2002
- Operation: Air carrier
- Aircraft: N814ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48010
- Aircraft time: 43,212 hours, 42,432 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Seal
- Condition: Leaking
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 8,000 FEET THE TAIL COMPARTMENT TEMPERATURE LIGHT CAME ON.  THE LIGHT WENT OUT WITH THE QRH PROCEDURE, WITH THE LEFT PACK BEING TURNED OFF THE RIGHT PACK WOULDN'T HOLD CABIN ALT AND FLOW LIGHT WAS ON.  INSPECTED DUCTING FOR LEAKAGE USING APU AND ENGINES AT IDLE, NO LEAKAGE FOUND.  REMOVED LEFT AND RIGHT SENSORS FOR BENCH CHECK.  FOUND LEFT HEAT EXCHANGER SEAL TO BE LEAKING.  REPOSITIONED SEAL.  FOUND LEFT ACM OUTLET FOUND LEFT ACM TURBINE OUTLET TO BE LEAKING.  RESHIMMED LEFT ACM, RAN ENGINE AT HIGH POWER FOR EXTENDED PERIOD OF TIME WITH BOTH PACKS IN AUTO.  NO TAIL COMPARTMENT TEMPERATURE HIGH LIGHT CAME ON.  REPLACED RIGHT AIR CONDITIONING FLOW CONTROL VALVE IAW AMM 21-31-3.
